# SDR V0XD20181213001

- Difficulty date: December 1, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 34,638 hours, 23,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SILL AT F.S. 280.00 IS CORRODED.  CORRECTIVE ACTION: REMOVED AND REPLACED R/H FLOOR SILL(PN:SH670-32172-5) IAW CRJ 700 SRM51-26-00, 51-42-06, 51-42-21, 51-40-11, 51-21-11, 51-25-16, AND 53-21-23.
